# SDR DALA2024100909841

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2LH AT STA Y=1133 AT AFT ACCESSORIES COMPARTMENT. SUMMARY OF NRC 00408: LONGERON 2LH AT STA Y=1133 AT AFT ACCESSOIRES COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2. (LP #0599134)
